| Model Number |
8886848701 |
| Medical Device Problem Code |
Difficult to Open or Close (2921)
| Health Effect - Clinical Code |
No Information (3190)
| Date of Event |
06/12/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during a laparoscopic cholecystectomy, clipping was performed, but the tip did not open.The procedure was completed with another device.